# SDR 29GA2020082400001

- Difficulty date: August 24, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 477 hours, 420 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0134 EYW/TPA GEAR UNSAFE LIGHT ON GEAR HANDLE CAME ON ALL 3 PINS ON BOARD GEAR UP AND SAFE INDICATED UPPER AND LOWER PANELS, AS PER CHECKLIST DISREGARD INDICATION.  CORRECTIVE ACTION: PERFORMED OPERATION TEST OF LANDING GEAR LEVER.
